# SDR UIEA2020031900491

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,673 hours, 19,928 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 21SN4184
- Part serial: R0220GA
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENGINE ANTI ICE EICAS, QRH PERFORMED.( REMOVED AND REPLACED VALVE ANTI ICE #2 ENG IAW AMM 30-21-03. OPS TEST OK (OFF PART: PN  2790583-108  , SN   3029F  ).   LP 822296 ITEM 5: REMOVED AND REPLACED #2 ENG INLET THERMAL ANTI ICE OVERHEAT SW IAW AMM 30-21-04. OPS TEST OK. )
